Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homological algebra in locally compact abelian groups


Author: Martin Moskowitz
Journal: Trans. Amer. Math. Soc. 127 (1967), 361-404
MSC: Primary 42.51; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0215016-3
MathSciNet review: 0215016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1953.
  • [2] L. Pontrjagin, Topologische Gruppen, Teil 1, 2, Teubner, Leipzig, 1957. MR 0086265 (19:152e)
  • [3] I. Kaplansky, Infinite Abelian groups, The University of Michigan Press, Ann Arbor, 1954. MR 0065561 (16:444g)
  • [4] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [5] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl. 27 (1948), 1-85. MR 0025473 (10:11c)
  • [6] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [7] J. Dixmier, Quelques propriétés des groupes abéliens localement compacts, Bull. Sci. Math. 81 (1957), 38-18. MR 0097457 (20:3926)
  • [8] H. Yamabe, On the conjecture of Iwasawa and Gleason, Ann. of Math. 58 (1953), 48-54. MR 0054613 (14:948e)
  • [9] A. Gleason, Groups without small subgroups, Ann. of Math. 56 (1952), 193-212. MR 0049203 (14:135c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.51, 18.00

Retrieve articles in all journals with MSC: 42.51, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215016-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society